# SDR ASAA2012063092447

- Difficulty date: June 3, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 12,945 hours, 3,926 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU, ATTEMPTED CSS AT FL380 AND FAULT LIGHT CAME ON AND WENT OUT 6 MIN AFTER SHUTDOWN START OK AT GATE ON ARRIVAL.  APU BITE PROCEDURE PASSES ALL TESTS REF MM 49-61-00.  C  APU FAULT REVIEW LOGGED FAULT 49-41011 - NO FLAME SHUTDOWN FAULT.  APU GROUND START IS NORMAL.
